×

zbMATH — the first resource for mathematics

Sufficient Lyapunov-like conditions for stabilization. (English) Zbl 0688.93048
Summary: We study the stabilizability problem for nonlinear control systems. We provide sufficient Lyapunov-like conditions for the possibility of stabilizing a control system at an equilibrium point of its state space. The stabilizing feedback laws are assumed to be smooth except possibly at the equilibrium point of the system.

MSC:
93D15 Stabilization of systems by feedback
93C10 Nonlinear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. Aeyels, Stabilization of a class of nonlinear systems by a smooth feedback control,Systems Control Lett.,5 (1985), 289–294. · Zbl 0569.93056 · doi:10.1016/0167-6911(85)90024-6
[2] Z. Artstein, Stabilization with relaxed controls,Nonlinear Anal.,7 (1983), 1163–1173. · Zbl 0525.93053 · doi:10.1016/0362-546X(83)90049-4
[3] J. P. Aubin and A. Cellina,Differential Inclusions, Springer-Verlag, New York, 1984. · Zbl 0538.34007
[4] A. Bacciotti, The local stabilizability problem for nonlinear systems,IMA J. Math. Control Inform.,5 (1988), 27–39. · Zbl 0648.93040 · doi:10.1093/imamci/5.1.27
[5] A. Bacciotti, Further remarks on potentially global stabilization, submitted. · Zbl 0682.93051
[6] S. P. Banks, Stabilizability of finite- and infinite-dimensional bilinear systems,IMA J. Math. Control Inform.,3 (1986), 255–271. · Zbl 0631.93051 · doi:10.1093/imamci/3.4.255
[7] B. R. Barmish, M. J. Corless, and G. Leitmann, A new class of stabilizing controllers for uncertain dynamical systems,SIAM J. Control Optim.,21 (1983), 246–255. · Zbl 0503.93049 · doi:10.1137/0321014
[8] N. P. Bhatia and G. P. Szegö,Stability Theory of Dynamical Systems, Springer-Verlag, Berlin, 1970.
[9] R. W. Brockett, Asymptotic stability and feedback stabilization, inDifferential Geometric Control Theory (R. W. Brockett, R. S. Millman, and H. J. Sussmann, eds.), pp. 181–191, Birkhauser, Boston, 1983. · Zbl 0528.93051
[10] M. J. Corless and G. Leitmann, Continuous state feedback guaranteeing uniform boundedness for uncertain dynamical systems,IEEE Trans. Automat. Control,26 (1981), 1139–1144. · Zbl 0473.93056 · doi:10.1109/TAC.1981.1102785
[11] P. E. Crouch, Spacecraft attitude control and stabilization: applications of geometric control theory,IEEE Trans. Automat. Control,29 (1984), 321–333. · Zbl 0536.93029 · doi:10.1109/TAC.1984.1103519
[12] P. O. Gutman, Stabilizing controllers for bilinear systems,IEEE Trans. Automat. Control,26 (1981), 917–922. · Zbl 0552.93046 · doi:10.1109/TAC.1981.1102742
[13] H. Hermes, On the synthesis of a stabilizing feedback control via Lie algebraic methods,SIAM J. Control Optim.,18 (1980), 352–361. · Zbl 0477.93046 · doi:10.1137/0318027
[14] D. H. Jacobson,Extensions of Linear Quadratic Control, Optimization, and Matrix Theory, Academic Press, New York, 1977. · Zbl 0446.49001
[15] V. Jurdjevic and J. P. Quinn, Controllability and stability,J. Differential Equations,28 (1978), 381–389. · Zbl 0417.93012 · doi:10.1016/0022-0396(78)90135-3
[16] N. Kalouptsidis and J. Tsinias, Stability improvement of nonlinear systems by feedback,IEEE Trans. Automat. Control,29 (1984), 364–367. · Zbl 0554.93057 · doi:10.1109/TAC.1984.1103518
[17] K. K. Lee and A. Arapostathis, Remarks on smooth feedback stabilization of nonlinear systems,Systems Control Lett.,10 (1988), 41–44. · Zbl 0632.93061 · doi:10.1016/0167-6911(88)90038-2
[18] R. Longchamp, State-feedback control of bilinear systems,IEEE Trans. Automat. Control,25 (1980), 302–306. · Zbl 0452.93037 · doi:10.1109/TAC.1980.1102303
[19] J. L. Massera, Contributions to stability theory,Ann. of Math.,64 (1956), 182–206; erratum,Ann. of Math.,68 (1958), 202. · Zbl 0070.31003 · doi:10.2307/1969955
[20] E. Roxin, Stability in general control systems,J. Differential Equations,19 (1965), 115–150. · Zbl 0143.32302 · doi:10.1016/0022-0396(65)90015-X
[21] E. P. Ryan and N. J. Buckingham, On asymptotically stabilizing feedback control of bilinear systems,IEEE Trans. Automat. Control,28 (1983), 863–864. · Zbl 0535.93050 · doi:10.1109/TAC.1983.1103323
[22] A. J. van der Schaft, Stabilization of Hamiltonian systems,Nonlinear Anal.,10 (1986), 1021–1035. · Zbl 0613.93049 · doi:10.1016/0362-546X(86)90086-6
[23] M. Slemrod, Stabilization of bilinear control systems with applications to nonconservative problems in elasticity,SIAM J. Control Optim. 16 (1978), 131–141. · Zbl 0388.93037 · doi:10.1137/0316010
[24] E. D. Sontag, Nonlinear regulation: the piecewise linear approach,IEEE Trans. Automat. Control,26 (1981), 346–358. · Zbl 0474.93039 · doi:10.1109/TAC.1981.1102596
[25] E. D. Sontag, A Lyapunov-like characterization of asymptotic controllability,SIAM J. Control Optim.,21 (1983), 462–471. · Zbl 0513.93047 · doi:10.1137/0321028
[26] E. D. Sontag and H. J. Sussmann, Remarks on continuous feedback,Proceedings of the 19th IEEE Conference on Decision and Control, Albuquerque, NM, 1980, pp. 916–921.
[27] H. J. Sussmann, Subanalytic sets and feedback control,J. Differential Equations,31 (1979), 31–52. · Zbl 0407.93010 · doi:10.1016/0022-0396(79)90151-7
[28] J. Tsinias, Stabilization of affine in control nonlinear systems,Nonlinear Anal. 12 (1988), 1283–1296. · Zbl 0662.93055 · doi:10.1016/0362-546X(88)90060-0
[29] J. Tsinias and N. Kalouptsidis, Prolongations and stability analysis via Lyapunov functions of dynamical polysystems,Math. Systems Theory,20 (1987), 215–233. · Zbl 0642.93052 · doi:10.1007/BF01692066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.